# SDR AALA202508117453

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N331TK
- Make and model: Boeing 737-8
- Aircraft serial: 68103
- Aircraft time: 6,233 hours, 2,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHTING AT 30C DETACHED FROM SEAT WITH EXPOSED WIRING. REPLACED THE SEAT MOUNTED FLOOR PROXIMITY LIGHT. PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
